# SDR C2XA97CL081

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 3242 · Brake
- Part: Brake Disk
- Condition: Broken
- Location: Lt Mlg
- Part time: 10,779 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3313 - CREW REPORTED THAT WHILE THEY WERE TAXING AIRCRAFT TO THE RUNWAY THE NR 2 BRAKE LOCKED UP.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 2 BRAKE TO HAVE A BROKEN DISK.  THE NR 2 BRAKE WAS REMOVED AND REPLACED IAW EMB 120 MM 32-41-05, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
